Table of Contents Author Guidelines Submit a Manuscript
Research Article
Mathematical Problems in Engineering
Volume 2015, Article ID 585162, 1 page
http://dx.doi.org/10.1155/2015/585162
Retraction

Retracted: The Rational Third-Kind Chebyshev Pseudospectral Method for the Solution of the Thomas-Fermi Equation over Infinite Interval

Mathematical Problems in Engineering

Received 6 April 2015; Accepted 6 April 2015

Copyright © 2015 Mathematical Problems in Engineering. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mathematical Problems in Engineering, “Retracted: The Rational Third-Kind Chebyshev Pseudospectral Method for the Solution of the Thomas-Fermi Equation over Infinite Interval,” Mathematical Problems in Engineering, vol. 2015, Article ID 585162, 1 pages, 2015. https://doi.org/10.1155/2015/585162.